Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 304, NWS Atlanta, GA

June 2, 20084 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2008, 7:15 PM EDT for 4 counties in Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 7:15 PM EDT (23:15 UTC)
Expired
Jun 2, 2008, 8:00 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bleckley County, GA, Houston County, GA, Pulaski County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 22 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:40 PM EDTTSTM WND DMG2 Sw Coley, GA5 TREES DOWN ALONG PORTER ROAD.
Jun 2, 7:45 PM EDTTSTM WND DMGCochran, GA1 TREE DOWN ALONG HIGHWAY 26.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
801 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 022314
SVRFFC
GAC023-153-235-289-030000-
/O.NEW.KFFC.SV.W.0304.080602T2315Z-080603T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLECKLEY COUNTY IN CENTRAL GEORGIA
  EAST CENTRAL HOUSTON COUNTY IN CENTRAL GEORGIA
  NORTH CENTRAL PULASKI COUNTY IN CENTRAL GEORGIA
  SOUTHERN TWIGGS COUNTY IN CENTRAL GEORGIA

* UNTIL 800 PM EDT

* AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7 MILES EAST
  OF BONAIRE...MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GOLDSBORO...COCHRAN AND POWELL.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3245 8320 3228 8351 3254 8364 3267 8341
TIME...MOT...LOC 2315Z 323DEG 14KT 3250 8346

$$
1 follow-up statement
000 
WWUS52 KFFC 022338
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT MON JUN 2 2008

GAC023-153-235-289-030000-
/O.CON.KFFC.SV.W.0304.000000T0000Z-080603T0000Z/
PULASKI GA-BLECKLEY GA-HOUSTON GA-TWIGGS GA-
737 PM EDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN TWIGGS...EAST CENTRAL HOUSTON...BLECKLEY AND NORTH
CENTRAL PULASKI COUNTIES...

AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
COLEY...MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
GOLDSBORO...POWELL AND COCHRAN. THE MOST SEVERE PORTION OF THE STORM 
WILL TRAVEL JUST WEST OF HIGHWAY 129...JUST WEST OF ROYAL AND TOWARD 
COCHRAN.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3245 8320 3228 8351 3254 8364 3267 8341
TIME...MOT...LOC 2337Z 327DEG 16KT 3242 8341

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:15 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 2, 6:15 PM EDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT MON JUN 2 2008

.UPDATE...
QUICK UPDATE TO INDICATE ISOLATED SHOWERS/STORMS ACROSS THE AREA.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
OLD FRONT ACROSS N GA WITH ISOLATED CONVECTION OVER CENTRAL GA.
THE CONVECTIVE POTENTIAL SHOULD DIE QUICKLY WITH SUNDOWN.

THE FLY IN THE OINTMENT TONIGHT AND TUESDAY WILL BE THE MCS OVER THE
MID U.S. HEADED IN THIS DIRECTION. MODELS NOT HANDLING THIS AND WILL
KEEP SMALL POPS OVER THE AREA FOR THE OVERNIGHT. SHORT WAVES IN THE
NW UPPER FLOW COULD AFFECT THE AREA TUESDAY SO SMALL POPS WILL BE
CONTINUED WITH THE HIGHEST POPS FOR N GA. ANY CONVECTION TUESDAY
SHOULD BE STRONGLY DIURNAL.

HIGH PRESSURE ALOFT BUILDS ACROSS THE GULF COAST REGION FOR
WEDNESDAY. THIS SHOULD KEEP CONVECTIVE ACTIVITY TO A MINIMUM WITH
ONLY SMALL CHANCES.

TEMPERATURES RUNNING ABOUT 5 DEGREES ABOVE NORMAL THIS PERIOD.

OVERALL CONFIDENCE IS LOW TO MODERATE.

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE SURFACE AND ALOFT MIGRATE OVER THE SE THIS PERIOD.
THIS WILL ALLOW FOR ONLY SMALL CHANCES FOR DIURNAL CONVECTION
THROUGH THE PERIOD. TEMPERATURES WILL LIKELY BE ABOVE NORMAL
THIS PERIOD.
&&

.AVIATION...
MUCH OF THE CONVECTION CURRENTLY ACROSS THE CWA SHOULD DISSIPATE
WITH THE SETTING OF THE SUN. AT BEST MAY HAVE TO CARRY VCTS FOR THE
FIRST HOUR OR TWO OF THE FORECAST. OTHERWISE LOOK FOR VFR CONDITIONS
TO DOMINATE TAF SITES OVERNIGHT...INTO EARLY TUESDAY WITH VARYING
AMOUNTS OF MAINLY MID/HI CLOUDS. VSBYS GENERALLY UNRESTRICTED EXCEPT
POSSIBLY LOWERING INTO THE MVFR RANGE IN ISOLD TSTORMS AND POSSIBLY
IN PATCHY LATE NIGHT/EARLY MORNING. SCT TO BKN CU IN THE 5 TO 6 THSD
FT RANGE DEVELOPING BY NOON TUESDAY MOST PLACES. ISOLATED
THUNDERSTORMS POSSIBLE DURING THE AFTERNOON AND PLAN TO INTRODUCE
VCTS ALL TAF SITES AROUND 18Z. WINDS WILL BE BE A HARD CALL...WITH
FRONT INTO NORTH GEORGIA AND OUTFLOW BOUNDARIES FROM STORMS DRIFTING
ACROSS THE STATE. WILL FAVOR W/NW DIRECTION EARLY TONIGHT...THEN
MORE NORTHEAST TO EAST BY MIDNIGHT. SOUTH TO SOUTHWEST WINDS TUESDAY
AS FRONTAL BOUNDARY DRIFTS BACK TO THE NORTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  90  69  92  69 /  20  20  20  20  20
ATLANTA         69  89  71  90  72 /  20  20  20  10  10
BLAIRSVILLE     62  83  62  85  64 /  20  30  20  20  20
CARTERSVILLE    64  89  67  90  66 /  20  30  20  10  10
COLUMBUS        71  92  72  93  72 /  20  20  20  10  10
GAINESVILLE     68  87  69  89  69 /  20  30  20  20  20
MACON           68  93  70  94  72 /  20  20  20  20  20
ROME            66  87  66  89  68 /  20  30  20  10  10
PEACHTREE CITY  65  90  66  90  66 /  20  20  20  10  10
VIDALIA         72  94  72  94  72 /  30  20  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BDL
Hazardous weather outlook, Jun 2, 5:44 AM EDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 AM EDT MON JUN 2 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
544 AM EDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
TODAY.

.SYNOPSIS...
A WEAK STATIONARY FRONTAL BOUNDARY JUST TO THE NORTH OF GEORGIA
AND A TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL BOTH
PROVIDE FOCI FOR SHOWERS AND THUNDERSTORMS TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS...SMALL HAIL AND GUSTY WINDS. WHILE
ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE MORNING...THE
BEST TIME FOR SCATTERED THUNDERSTORM DEVELOPMENT WILL BE DURING
THE AFTERNOON AND EVENING HOURS...PARTICULARLY ACROSS CENTRAL GEORGIA.

.DISCUSSION...
A MODESTLY UNSTABLE AIRMASS WILL BE IN PLACE ACROSS NORTH AND
CENTRAL GEORGIA TODAY WITH CAPES OF 1000 TO 2000 AND LIFTED
INDICES OF -2 TO -4. A FRONTAL BOUNDARY TO THE NORTH OF GEORGIA
AND A TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL PROVIDE
THE NECESSARY LIFT FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 2, 6:09 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT MON JUN 2 2008

GAZ082-022300-
609 PM EDT MON JUN 2 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BIBB COUNTY
UNTIL 700 PM EDT...

AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARKWRIGHT...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BIBB COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ARKWRIGHT...PAYNE...DURESVILLE...MACON...CROSS KEYS...
SKIPPERTON AND RUTLAND. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jun 2, 6:18 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT MON JUN 2 2008

GAZ083-022300-
618 PM EDT MON JUN 2 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TWIGGS COUNTY
UNTIL 700 PM EDT...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HUBER...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HUBER...FITZPATRICK...TARVERSVILLE...BULLARD AND
JEFFERSONVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 2, 6:27 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT MON JUN 2 2008

GAZ110-022300-
627 PM EDT MON JUN 2 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TELFAIR COUNTY
UNTIL 700 PM EDT...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WORKMORE...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TELFAIR COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WORKMORE AND JACKSONVILLE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 2, 6:29 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT MON JUN 2 2008

GAZ093>095-022315-
629 PM EDT MON JUN 2 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN MACON...
HOUSTON AND PEACH COUNTIES UNTIL 715 PM EDT...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MYRTLE...MOVING SOUTHEAST AT 13 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MACON...HOUSTON AND PEACH COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE MYRTLE...MIAMI VALLEY...PERRY...
PABST...HENDERSON...HAYNEVILLE AND GROVANIA. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 2, 6:44 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT MON JUN 2 2008

GAZ056>058-070-071-022330-
644 PM EDT MON JUN 2 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN MONROE...
LAMAR...SPALDING...BUTTS AND HENRY COUNTIES UNTIL 730 PM EDT...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...LAMAR...SPALDING...BUTTS AND HENRY COUNTIES THROUGH
730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOCUST
GROVE...JENKINSBURG...JACKSON...INDIAN SPRINGS STATE PARK...
FLOVILLA...CHAPPEL...HIGH FALLS STATE PARK...BLOUNT...
JOHNSTONVILLE...GOGGINS...BERNER AND BARNESVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 2, 6:56 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT MON JUN 2 2008

GAZ083-096-022345-
656 PM EDT MON JUN 2 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN BLECKLEY AND
TWIGGS COUNTIES UNTIL 745 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BULLARD...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BLECKLEY AND TWIGGS COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE HUBER...FITZPATRICK...BULLARD...
TARVERSVILLE...CARY...COLEY...FIVE POINTS...POWELL AND GOLDSBORO.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:31 PM EDTSevere Thunderstorm WarningFFCEmanuel44 min
Jun 2, 1:48 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen42 min
Jun 2, 2:28 PM EDTSevere Thunderstorm WarningFFCTreutlen29 min
Jun 2, 2:38 PM EDTSevere Thunderstorm WarningFFCMontgomery52 min
Jun 2, 3:16 PM EDTSevere Thunderstorm WarningFFCToombs27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.